Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 43
CASE REPORT
Year : 2018  |  Volume : 11  |  Issue : 5  |  Page : 447-448

Isoniazid-induced acute pancreatitis in a child with tuberculous meningitis


Department of Pediatric Gastroenterology and Hepatology, BJ Wadia Hospital for Children, Mumbai, Maharashtra, India

Correspondence Address:
Himali Meshram
54, Om Adarshaniya Housing Society, Harihar Nagar, Beltarodi Road, Besa, Nagpur - 440 037, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/MJDRDYPU.MJDRDYPU_197_17

Rights and Permissions

Drug-related acute pancreatitis is uncommon in children and is mostly caused due to valproic acid, l-asparaginase, prednisone, and 6-mercaptopurine. Anti-tuberculous drugs causing pancreatitis are rare. We present a 3-year-old girl with tuberculous meningitis who developed isoniazid (INH)-induced pancreatitis. She has persistent vomiting in spite of omission of steroids and ultrasound showed bulky pancreas with high serum amylase. Her vomiting subsided with the omission of INH.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1228    
    Printed31    
    Emailed0    
    PDF Downloaded100    
    Comments [Add]    

Recommend this journal